# SDR GAIA9641

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279US
- Make and model: Boeing 727251
- Aircraft serial: 21158
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL/SJC - FLT 712 - DURING DESCENT INTO SJC; CARGO COMPARTMENT SMOKE DETECTOR ILLUMINATED.  VISUALLY VERIFIED NO SMOKE PRESENT IN CARGO CABIN.  LIGHT WENT OUT AFTER 10 MINUTES.  AGAIN DURING SHORT FINAL APPROACH SMOKE DETECTOR ILLUMINATED.  AGAIN VERIFIED VISUALLY NO SMOKE IN CARGO CABIN.  (X)
